Sigmund Selberg
Associate Professor
Department of Mathematical Sciences
Norwegian University of Science and Technology
Contact information
| Address: | Institutt for matematiske fag NTNU Alfred Getz' vei 1 N-7491, Trondheim Norway |
|---|---|
| E-mail: | sigmund.selberg@math.ntnu.no |
| Telephone: | (+47) 73 55 02 84 (Office) (+47) 400 43 660 (Mobile) |
| Telefax: | (+47) 73 59 35 24 |
Teaching
| 2007 | Vår | TMA4305 Partielle diff.lign. |
|---|---|---|
| 2006 | Høst: | TMA4100 Matematikk 1 |
| Vår: | TMA4305 Partielle diff.lign. | |
| 2005 | Høst: | TMA4130 Matematikk 4N |
| Vår: | TMA4105 Matematikk 2 | |
| 2004 | Høst: | TMA4130 Matematikk 4N |
| Vår: | TMA4105 Matematikk 2 | |
| 2003 | Høst: | TMA4130 Matematikk 4N |
Research
Papers in preparation:
- Null structure and almost optimal local well-posedness of the Maxwell-Dirac system. (With P. D'Ancona and D. Foschi.) In preparation.
- Atlas of products for wave-Sobolev spaces. (With P. D'Ancona and D. Foschi.) In preparation.
Accepted, awaiting publication:
- Low regularity well-posedness of the Dirac-Klein-Gordon system in one space dimension. With A. Tesfahun. To appear in Commun. Contemp. Math. pdf.
Published:
- Null structure and almost optimal local well-posedness of the Dirac-Klein-Gordon system. (With P. D'Ancona and D. Foschi.) Journal of the EMS 9 (2007) no. 4, 877-898. pdf.
- Global well-posedness below the charge norm for the Dirac-Klein-Gordon system in one space dimension. IMRN (2007). pdf.
- Local well-posedness below the charge norm for the Dirac-Klein-Gordon system in two space dimensions. (With P. D'Ancona and D. Foschi.) Journal of Hyperbolic Differential Equations (2007), no. 2, 295-330. pdf.
- Convergence of the Dirac-Maxwell system to the Vlasov-Poisson system. (With N. J. Mauser.) Communications in PDE 32 no. 3, (2007), 503-524. pdf.
- On the asymptotic analysis of the Dirac-Maxwell system in the nonrelativistic limit. (With P. Bechouche and N. J. Mauser.) Journal of Hyperbolic Differential Equations 2 (2005), no. 1, 129-182. pdf.
- Nonrelativistic limit of Klein-Gordon-Maxwell to Schrödinger-Poisson. (With P. Bechouche and N. J. Mauser.) American Journal of Mathematics 126 (2004), no. 1, 31-64. pdf.
- Derivation of Schrödinger-Poisson as the non-relativistic limit of Klein-Gordon Maxwell. (With P. Bechouche and N. J. Mauser.) Hyperbolic problems: theory, numerics, applications, 357--367, Springer, Berlin, 2003.
- Almost optimal local well-posedness of the Klein-Gordon-Maxwell system in 1+4 dimensions. Communications in PDE 27 (2002), 1183-1227. pdf
- Bilinear estimates and applications to nonlinear wave equations. (With Sergiu Klainerman.) Commun. Contemp. Math. 4 (2002), 223-295. pdf
- On an estimate for the wave equation and applications to nonlinear problems. Differential and Integral Equations 2 (2002), 213-236. pdf
- Remark on the optimal regularity for equations of wave maps type. (With Sergiu Klainerman.) Communications in PDE 22 (1997), 901-918. pdf